# SDR FDEA202103170682

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 11,381 hours, 4,297 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NOSE FORMER & ANGLE CRACKED @ OSS 441 REMOVED & REPLACED FORMER & ANGLE ASSY IAW BAC DWG 114T2241REV - & FEDEX EA H-  5720-T0360399-P1
